Double-heterostructure cavities: From theory to design

American Physical Society
Publication Type:
Journal article
Mahmoodian, Sahand et al. 2012, 'Double-heterostructure cavities: From theory to design', Physical Review A, vol. 86, pp. 043802-1-043802-15.
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011008417OK.pdf2.4 MB
Adobe PDF
We derive a frequency-domain-based approach for radiation from double-heterostructure cavity (DHC) modes. We use this to compute the quality factors and radiation patterns of DHC modes. The semianalytic nature of our method enables us to provide a general relationship between the radiation pattern of the cavity and its geometry. We use this to provide general designs for ultrahigh-quality-factor DHCs with radiation patterns that are engineered to emit vertically.
Please use this identifier to cite or link to this item: